# SDR A6WA2020030347215

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 601R31902555
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH COVER FWD ATTACH ANGLE IS CRACKED.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED ANGLE IAW CRJ200 SRM 51-41-02.
